MAUDE Adverse Event Report: EXACTECH, INC. LOGIC TIBIA PS MOD INSRT SZ 3 9MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL

EXACTECH, INC. LOGIC TIBIA PS MOD INSRT SZ 3 9MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Model Number LOGIC TIBIA PS MOD INSRT SZ 3 9MM
Medical Device Problem Codes Unstable (1667); Naturally Worn (2988)
Health Effect - Clinical Codes Failure of Implant (1924); Pain (1994); Scar Tissue (2060); Osteolysis (2377); Ambulation or Postural Difficulties (2544); Joint Laxity (4526); Metal Related Pathology (4530); Swelling/ Edema (4577)
Date of Event 01/10/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The product associated with the reported event is within the scope of recall z-0021-2022; however, there is insufficient information to evaluate whether the subject issue of the recall was a cause or contributor to the reported event.The device was not returned for evaluation and no medical or other records containing treatment information or patient information have been received; therefore, the reported event cannot be confirmed, nor can the circumstances or potential causes or contributors to the alleged event be evaluated.Should additional, material information become available that permits more analysis or conclusions, a supplemental report will be filed accordingly.D10 concomitants: (b)(6), 02-012-39-3020 - logic tibia fin tray cem sz 3f/2t, (b)(6), 02-010-01-0330 - logic femoral ps cem right sz 3, (b)(6), 200-02-32 - three peg patella 32mm.
 
Event or Problem Description
Legal case ¿ usa (b)(4) patient id: right knee.9/23/24: additional information received in in-box on 9/16/24.Attached email and legal short form.The patient has filed a short-form complaint in a multidistrict litigation titled in re: exactech polyethylene orthopedic products liability litigation, (b)(4), and pending in the (b)(6).Per the transfer order creating this multidistrict litigation, ¿plaintiffs.Allege that their knee or hip replacement devices¿failed prematurely because of degradation of the device¿s polyethylene component which resulted in the premature removal (or planned removal) of the prosthesis at issue.¿ because the patient has filed a suit in this multidistrict litigation, the patient appears to allege that the patient was injured as a result of premature wear of an exactech polyethylene device.As reported via legal documentation, a patient had right knee replacement surgery on (b)(6) 2010.They underwent right knee revision surgery on (b)(6) 2023, approximately 12 years 7 months post primary procedure.Revision op report states that the knee was grossly unstable in all planes through the range of motion.The synovium was black from metal debris.The femoral component was well fixed and aligned/sized appropriately.The tibial implant was loose.The right tibial component was shifted into excessive posterior slope to motion of the implant and osteolysis at the fixation interface.The patellar implant was intact without significant wear and remained well fixed.The mcl was absent.There is no other patient demographic or medical history available.There is no device return.There are no photos or other images of the device provided.No additional information is available.Ebi initial surgery attached.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay corrected information.If any further information is obtained that would change or alter any information provided, a supplemental report will be filed accordingly.
 
Event or Problem Description
As reported via legal documentation, a patient had right knee replacement surgery.They underwent right knee revision surgery approximately 12 years 7 months post primary procedure.Revision op report states that the knee was grossly unstable in all planes through the range of motion.The synovium was black from metal debris.The femoral component was well fixed and aligned/sized appropriately.The tibial implant was loose.The right tibial component was shifted into excessive posterior slope to motion of the implant and osteolysis at the fixation interface.The patellar implant was intact without significant wear and remained well fixed.The mcl was absent.There is no other patient demographic or medical history available.There is no device return.There are no photos or other images of the device provided.No additional information is available.

Brand Name
LOGIC TIBIA PS MOD INSRT SZ 3 9MM
Common Device Name
PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH INC.
2320 nw 66th ct
gainesville FL 32653
Manufacturer Contact
geoff gannon
2320 nw 66th ct
gainesville, FL 32653
MDR Report Key21211816
Report Number1038671-2025-00347
Device Sequence Number3851874
Product Code JWH
UDI-Device Identifier10885862001801
UDI-Public10885862001801
Combination Product (Y/N)N
Initial Reporter StateOK
Initial Reporter CountryUS
PMA/510(K) Number
K033883
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2010
Device Explanted Year2023
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer,Health Professional,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 03/12/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/19/2018
Device Model NumberLOGIC TIBIA PS MOD INSRT SZ 3 9MM
Device Catalogue Number02-012-35-3009
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Distributor Facility Aware Date09/14/2023
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/14/2023
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date01/22/2025
Supplement Report FDA Received Date03/12/2025
Date Device Manufactured03/22/2010
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device A
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H11.
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age75 YR
Patient SexFemale